| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.Due to lens rotation not associated to a low vault, the lens was repositioned twice.This did not resolve the problem.The lens was exchanged for a different model but same length lens.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a vial with residue/debris on the lens.Visual inspection found the lens haptic bent.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).